| Catalog Number |
C-TPN-3.0-55 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/31/2014
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol cap(b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The complainant reported that the line "broke where thick meets thin", a repair kit was used.No adverse effects to the patient were reported as a result of this product problem.